# SDR MASA2010120701395

- Difficulty date: December 4, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 17,060 hours, 13,340 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY DOOR CAUTION INTERMITTENT.  MX ADJUSTED PX43.
